RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gervais, J-L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:60
Abstract pages:218
Full texts:104
References:24

http://www.mathnet.ru/eng/person20991
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/72830

Publications in Math-Net.Ru
2000
1. J. Gervais, “Lax equations in 10-dimensional supersymmetric classical Yang–Mills theories”, TMF, 123:2 (2000),  189–197  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:2 (2000), 569–575  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020